Mots-clés

Nombre de documents

30


Article dans une revue18 documents

  • Charles Castaing, Manuel Monteiro Marques, Paul Raynaud de Fitte. A Skorokhod problem governed by a closed convex moving set. Journal of Convex Analysis, Heldermann, 2016, 23 (2), pp.387-423. 〈hal-01780957〉
  • Paul Raynaud de Fitte, Lahcene Guedda. Existence and Dependence Results for Semilinear Functional Stochastic Differential Equations with Infinite Delay in a Hilbert Space. Mediterranean Journal of Mathematics, Springer Verlag, 2016, 13 (6), pp.4153 - 4174. 〈10.1007/s00009-016-0737-1〉. 〈hal-01780953〉
  • Charles Castaing, Manuel Monteiro Marques, Paul Raynaud de Fitte. Some problems in Optimal Control governed by the sweeping process. Journal of Nonlinear and Convex Analysis, Yokohama, 2014, 15 (5), pp.1043-1070. 〈hal-01074043〉
  • Charles Castaing, Paul Raynaud de Fitte. Law of large numbers and ergodic theorem for convex weak star compact valued Gelfand-integrable mappings. Advances in mathematical economics, 2013, 17, pp.1-37. 〈10.1007/978-4-431-54324-4_1〉. 〈hal-01116853〉
  • Omar Mellah, Paul Raynaud de Fitte. Counterexamples to mean square almost periodicity of the solutions of some SDEs with almost periodic coefficients. Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2013, 2013 (91), pp.1-7. 〈hal-00726462〉
  • Fazia Bedouhene, Omar Mellah, Paul Raynaud de Fitte. Bochner-almost periodicity for stochastic processes. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2012, 30 (2), pp.322-342. 〈10.1080/07362994.2012.649628〉. 〈hal-00566659v2〉
  • Charles Castaing, Paul Raynaud de Fitte, Anna Salvadori. Some variational convergence results with applications to evolution inclusions. Advances in mathematical economics, 2006, 8, pp.33-73. 〈10.1007/4-431-30899-7_2〉. 〈hal-00726651〉
  • Charles Castaing, Paul Raynaud de Fitte, Anna Salvadori. Some variational convergence results for a class of evolution inclusions of second order using Young measures. Advances in mathematical economics, 2005, 7, pp.1-32. 〈10.1007/4-431-27233-X_1〉. 〈hal-00726645〉
  • Adam Jakubowski, Mikhail Kamenskii, Paul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2005, 23 (4), pp.723-749. 〈10.1081/SAP-200064469〉. 〈hal-00002365v2〉
  • Adam Jakubowski, Mikhail Kamenski, Paul Raynaud de Fitte. existence of weak solutions to stochastic inclusions. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2005, 23, pp 723-749. 〈hal-00011142〉
  • Adam Jakubowski, Mikhail Kamenskii, Paul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2005, 340 (3), pp.229-234. 〈10.1016/j.crma.2004.12.015〉. 〈hal-00726643〉
  • Charles Castaing, Paul Raynaud de Fitte. On the fiber product of Young measures with application to a control problem with measures. Advances in mathematical economics, 2004, 6, pp.1-38. 〈10.1007/978-4-431-68450-3_1〉. 〈hal-00726641〉
  • Paul Raynaud de Fitte. Compactness criteria for the stable topology. Bulletin of the Polish Academy of Sciences - Mathematics, Polskiej Akademii Nauk, Instytut Matematyczny, 2003, 51 (4), pp.343-363. 〈hal-00726640〉
  • Paul Raynaud de Fitte, Wiesław Zięba. On the construction of a stable sequence with given density. Annales Universitatis Mariae Curie-Skłodowska. Sectio A. Mathematica, 2002, 56, pp.77-84. 〈hal-00726639〉
  • Adam Jakubowski, Stanisław Kwapień, Paul Raynaud de Fitte, Jan Rosiński. Radonification of cylindrical semimartingales by a single Hilbert-Schmidt operator. Infinite Dimensional Analysis, Quantum Probability and Related Topics, World Scientific Publishing, 2002, 5 (3), pp.429-440. 〈10.1142/S0219025702000936〉. 〈hal-00726637〉
  • Charles Castaing, Paul Raynaud de Fitte. S-uniform scalar integrability and strong laws of large numbers for Pettis integrable functions with values in a separable locally convex space. Journal of Theoretical Probability, Sprnger, 2000, 13 (1), pp.93-134. 〈10.1023/A:1007782825974〉. 〈hal-00726636〉
  • Paul Raynaud de Fitte. Théorème ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative. Annals of Probability, Institute of Mathematical Statistics, 1997, 25 (2), pp.738-766. 〈10.1214/aop/1024404417〉. 〈hal-00726634〉
  • Paul Raynaud de Fitte. Deux lois fortes des grands nombres pour des ensembles aléatoires. Séminaire d'Analyse Convexe, 1991, 21 (1), pp.1-28. 〈hal-00726635〉

Ouvrage (y compris édition critique et traduction)1 document

  • Charles Castaing, Paul Raynaud de Fitte, Michel Valadier. Young measures on topological spaces. With applications in control theory and probability theory.. Kluwer Academic Publishers, xii+320 pp., 2004, 1-4020-1963-7. 〈hal-00726642〉

Chapitre d'ouvrage3 documents

  • Charles Castaing, Le Xuan Truong, Paul Raynaud de Fitte, Anna Salvadori. Some problems in second order evolution inclusions with boundary condition: a variational approach. Advances in mathematical economics, 21, Springer, 2017. 〈hal-01784844〉
  • Charles Castaing, Christiane Godet-Thobie, Thi Duyen Hoang, Paul Raynaud de Fitte. On the integration of fuzzy level sets. Advances in Mathematical Economics, Springer, 2015, 〈10.1007/978-4-431-55489-9_1〉. 〈hal-01784853〉
  • Jérôme Dedecker, Clémentine Prieur, Paul Raynaud de Fitte. Law of large numbers and ergodic theorem for convex weak star compact valued Gelfand-integrable mappings. Advances in mathematical economics, 17, Springer, pp.1-37, 2013, 978-4-431-54323-7; 978-4-431-54324-4. 〈10.1007/978-4-431-54324-4_1〉. 〈hal-00726650〉

Pré-publication, Document de travail7 documents

  • Fazia Bedouhene, Youcef Ibaouene, Omar Mellah, Paul Raynaud de Fitte. Weyl almost periodic solutions to abstract linear and semilinear equations with Weyl almost periodic coefficients. 2018. 〈hal-01780941〉
  • Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a stochastically perturbed prey-predator system with modified Leslie-Gower and Holling type II schemes incorporating a prey refuge. 2018. 〈hal-01707650v2〉
  • Fazia Bedouhene, Nouredine Challali, Omar Mellah, Paul Raynaud de Fitte, Mannal Smaali. Almost periodic solution in distribution for stochastic differential equations with Stepanov almost periodic coefficients. 2017. 〈hal-01478199v3〉
  • Fazia Bedouhene, Nouredine Challali, Omar Mellah, Paul Raynaud de Fitte, Mannal Smaali. Almost automorphy and various extensions for stochastic processes. 2014. 〈hal-01081794v3〉
  • Mikhail Kamenski, Omar Mellah, Paul Raynaud de Fitte. Weak Averaging of Semilinear Stochastic Differential Equations with Almost Periodic Coefficients. 2013. 〈hal-00746193v5〉
  • Nadira Bouchemella, Paul Raynaud de Fitte. Weak solutions of backward stochastic differential equations with continuous generator. 2012. 〈hal-00583676v4〉
  • Jérôme Dedecker, Clémentine Prieur, Paul Raynaud de Fitte. Parametrized Kantorovich-Rubinstein theorem and application to the coupling of random variables. date de rédaction 22 octobre 2004. 2004. 〈hal-00002997v2〉

HDR1 document

  • Paul Raynaud de Fitte. Autour de la notion de mesure. Probabilités [math.PR]. Université de Rouen, France, 2004. 〈tel-01711326〉